# SDR ABXA9701022

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 5910134170
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FLAP OUTBOARD HINGE INBOARD AND OUTBOARD RIBS CRACKED.  REPLACED FITTINGS (P/N 9957600-7, 9957600-15) IAW DC9 SRM 51-30-2.
